EconPapers    
Economics at your fingertips  
 

Pullback D‐Attractor of Coupled Rod Equations with Nonlinear Moving Heat Source

Danxia Wang, Jianwen Zhang and Yinzhu Wang

Journal of Applied Mathematics, 2014, vol. 2014, issue 1

Abstract: We consider the pullback D‐attractor for the nonautonomous nonlinear equations of thermoelastic coupled rod with a nonlinear moving heat source. By Galerkin method, the existence and uniqueness of global solutions are proved under homogeneous boundary conditions and initial conditions. By prior estimates combined with some inequality skills, the existence of the pullback D‐absorbing set is obtained. By proving the properties of compactness about the nonlinear operator g1(·), g2(·), and then proving the pullback D‐condition (C), the existence of the pullback D‐attractor of the equations previously mentioned is given.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2014/315318

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2014:y:2014:i:1:n:315318

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2014:y:2014:i:1:n:315318